Journal of Economic Theory and Econometrics: Journal of the Korean Econometric Society
Home

About this journal
   Aims and scope

   Editorial board

Submit your article

Archive

Search

Journal of Economic Theory and Econometrics
JETEM/계량경제학보/計量經濟學報/JKES
Journal of the Korean Econometric Society

A Model of Infinitely Repeated Litigation with Correlated Decisions

Vol.21, No.4, December , 47–58



  •   (Department of Economics, Seoul National University)

PDF
Abstract  

This paper considers a model of repeated litigation in which a single long-lived defendant faces an infinite sequence of short-lived plaintiffs. Court decisions are correlated across periods, rejecting the presence of precedent effects. We derive unique Markov perfect equilibrium payoffs for the long-lived defendant, and compare them to the predictions of a corresponding two-period benchmark model.


Keywords
   Repeated litigation, Correlated court decision, Markov perfect equilibrium

JEL classification codes
   C73, C78, K41
Links

KCI list
Korean ES
JETEM at SCOPUS

Powered by MathJax